I've had the same problem for the last few months. I feel like I've gargled with gasoline and lit my mouth on fire.
Yesterday, I got myself some Culturelle and added that to the 2 daily yogurts. It seems that the 20mgs of pred and weekly Humira injections have turned off my immune system to the point of yeast overgrowth. For now, I'm just happy that the yeast has contained itself to my mouth. Afterall, it could be all the way down my throat and esophagusup into my sinuses and/or I could also have a vaginal yeast infection. Can you tell I'm trying to find the bright side?
I'll be seeing my Primary Doc on Friday, who is also an Infectious Disease Doc. I suspect he;ll put me on Diflucan yet again, but I intend to find a better way to mange this going foward. I've gotten too much relief from my meds to allow thrush to get me off them.
I think tomorrow I'll be having a long talk with my pharmacist to find out what options there are in terms of a lidocaine mouthwash or gel to numb the burning and what is available to add to my "magic mouthwash" to deal with the yeast.
If I come up with anything usefull, I'll add it to this thread. Good luck to you.
Keah a.k.a. Wormy
God helps those who help themselves.
Please help us support this invaluable forum.
Crohn's Forum Moderator